180 School Children Taken Ill in Bihar After They Were Given De-Worming Tablets

by Dr. Trupti Shirole on  February 11, 2016 at 8:25 PM Indian Health News
RSS Email Print This Page Comment bookmark
Font : A-A+

At least 180 school children in Bihar were taken ill after they were administered de-worming Albendazole tablets, revealed officials.
180 School Children Taken Ill in Bihar After They Were Given De-Worming Tablets
180 School Children Taken Ill in Bihar After They Were Given De-Worming Tablets

Reports of students complaining of nausea, stomach ache after taking de-worming Albendazole tablets have come in from Jhabua, Sanchi, Bhind, Raisen, Mandla and Ratangarh.

"The children of a private school in Chidawa felt side effects of the tablet so they were taken to a local hospital where they were given primary treatment and sent back home," Dr S N Dholpuriya, Chief Medical and Health Officer of Jhunjhunu, said.

According to the doctors, the children have psychological fear of medicines which may have resulted in uneasiness among them or it might also happen if the medicines are taken empty stomach, Chaudhary said.

About 100 children fell ill at the Maghra Middle School in Biharsharif district headquarters of Nalanda, 37 children in Jamui, 36 in Sitamarhi, four in East Champaran and two in Rohtas district.

Source: Medindia

Post a Comment

Comments should be on the topic and should not be abusive. The editorial team reserves the right to review and moderate the comments posted on the site.
Notify me when reply is posted
I agree to the terms and conditions

More News on:

Height and Weight-Kids 

News A - Z

A B C D E F G H I J K L M N O P Q R S T U V W X Y Z

News Search

Medindia Newsletters

Subscribe to our Free Newsletters!

Terms & Conditions and Privacy Policy.

Advertisement
Find a Doctor

Stay Connected

  • Available on the Android Market
  • Available on the App Store

Facebook

Advertisement

News Category

News Archive